# SDR A6WA2018040345744

- Difficulty date: March 31, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 33,497 hours, 32,268 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION,  RECEIVED A NOSE GEAR DISAGREE INDICATED, RED ON SYNOPTIC PAGE.  COMPLIED WITH QRH,  MESSAGE CLEARED AFTER LANDING GEAR MANUAL RELEASE WAS USED AND LANDING GEAR LEVER SELECTED DOWN.  MAX AIRPSEED WITH GEAR EXTENDED 200 KNOTS, ICING CONDITIONS WERE PRESENT.    TROULBESHOT IAW SUPP 08-067,  SWUNG GEAR MULTIPLE TIMES,  NO FAULTS NOTED.  ANALYZED FDR DOWNLOAD FOR ANY DISCREPANCIES,  OPS CHECKED GOOD.
